Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
142 Doctors are Online

Excessive burping, gas formation. Took pepto-bismol, blackish dark green diarrhea. Intestinal bleeding?

Yesterday, I had sulfric burps and lots of excessive gas. I took pepto-bismol and went to sleep. Well this morning I went to the bathroom and had black and really dark green diarrhea . I saw online they said it could be bleeding from the intestines and that I should seek immediate doctor attention, but I was wondering before I rush there, if it was perhaps the pepto-bismal that made it that color?
Asked On : Mon, 10 Dec 2012
Answers:  1 Views:  115
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General & Family Physician 's  Response
Hi asian ! Nothing to worry. If you don't have abdominal pain, fever, burning urination etc. then their is no problem. Color of your faecal matter is depend upon what you had eaten and liver function. Now if diarrhea symptoms going to wash room 2 or 3 time then take ORS solution , metronidazole and dicyclomine for 2 day. take lemon tea, curd and you will be fine. Be healthy bye.
Answered: Tue, 11 Dec 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor